# SDR VJ9800513

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR GEAR TAB HAS 1 INCH DIAMETER CORROSION SPOT.  CUT OUT CORROSION, CLEANED AREA, FABRICATED AND INSTALLED DOUBLER IAW DC9 SRM 51-70-2.
